MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX EXTENSION TUBING - STERILE

C.R. BARD, INC. (COVINGTON) -1018233 LATEX EXTENSION TUBING - STERILE
Catalog Number 6A4194
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the urine was backing up in the extension tubing.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.This device is exempt from adequate directions for use as referenced in 21 cfr 801 subpart d - section 801.116 which states: sec.801.116 medical devices having commonly known directions.A device shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses thereof are known to the ordinary individual.
 
Event or Problem Description
It was reported that the urine was backing up in the extension tubing.

Brand Name
LATEX EXTENSION TUBING - STERILE
Common Device Name
EXTENSION TUBING
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7499790
Report Number1018233-2018-01577
Device Sequence Number18878043
Product Code KNX
UDI-Device Identifier00801741051579
UDI-Public(01)00801741051579
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number6A4194
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR